# SDR ASAA2024061951122

- Difficulty date: June 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 41,329 hours, 13,084 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550615
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 986 FLOOR BEAM HAS CORROSION RBL 30 TO RBL 50. GROUNDED - YES. REPAIRED STA 986 FLOOR BEAM IAW 900ER-53EA-27211 REV 00 W 1 O .150 R .099 L 1 D .051.
